Dizziness

So I am on lexapro and have been decreasing my dose and am now at 10 mg from 20mg. ( been on it for 15 years.) not by choice but seems with changing hormones my body is rejecting the med or at least the higher dose. Starting to feel better on lower dose but am just having so much dizziness everyday which is driving me crazy!!! And of course when I get it it starts stirring up my anxiety and I have to remind myself it is just a side effect of withdraw and nothing is wrong. Anybody else with this stupid dizziness??

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

5 Replies

oldestnewest
  • Hi Cares179, had that when withdrawing from Ativan/Xanax. I hated the dizziness feeling but it does go away. One day I will work on getting off my Lexapro 15mg. Right now I am enjoying basking in good feeling of being off benzos. When I'm ready to start coming down off Lexapro, you are the first person I will look to for support. Take care, continued progress.

  • Agora1 good job weaning of the benzos as I have heard they are worse to withdraw from than ssri's. Lexapro has been great for me and if it is still helping don't be afraid to continue taking it! My therapist and I both think my hormones are changing (I will be 38 soon) and my body may be getting too much seratonin now and that is why I feel better weaning down. I am hoping it evens out on a lower dose and I don't need to go completely go off of it but if I do I do and will cross that bridge when I come to it. Right now I am just trying to deal with the decreasing withdrawal symptoms...ugh!

  • Cares179, I with you in support anytime. x

  • I have had dizziness for three years now, and I haven't been too long on Lexapro. Sometimes the meds we take can rob our body of important nutrients. I am by far not a doctor, but I take vitamins, and they make me feel a little better, in your spare time, look up what vitamin deficiency causes dizziness, are vertigo?

  • Valachia-t Yes I have been reading a lot about vitamins and natural remedies to control anxiety and depression if I need to go fully off lexapro. I have heard fish oil, magnesium, and b 6 and12 are really good but not sure if I should start them now since I am still on the lexapro? Do u take them with your meds and if so what do u take- vitamin wise?

You may also like...